Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 37, NWS Midland/Odessa, TX

June 14, 2015Gaines County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jun 14, 2015, 8:45 PM CDT for Gaines County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 8:45 PM CDT (01:45 UTC)
Expired
Jun 14, 2015, 10:45 PM CDT
In force
2 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 90 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:59 PM CDTFLASH FLOODSeagraves, TXROADS CLOSED IN SEAGRAVES DUE FLOODED ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
2097 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WGUS54 KMAF 150145
FFWMAF
TXC165-150345-
/O.NEW.KMAF.FF.W.0037.150615T0145Z-150615T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
845 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GAINES COUNTY IN WEST TEXAS...

* UNTIL 1045 PM CDT

* AT 841 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING   
  ON 385 NORTH OF THE PARK NEAR SEAGRAVES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FAIRVIEW...
  FAIRVIEW IN GAINES COUNTY...GAINES COUNTY PARK...CEDAR LAKE...
  SEMINOLE...SEAGRAVES...PAYNES CORNER...LOOP AND ASHMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

&&

LAT...LON 3253 10225 3253 10300 3296 10294 3296 10223

$$
2 follow-up statements
587 
WGUS74 KMAF 150304
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1004 PM CDT SUN JUN 14 2015

TXC165-150345-
/O.CON.KMAF.FF.W.0037.000000T0000Z-150615T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-
1004 PM CDT SUN JUN 14 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
GAINES COUNTY...

AT 957 PM CDT...TRAINED WEATHER SPOTTERS CONTINUE TO REPORT FLASH 
FLOODING AND FLOODING OVER THE WARNED AREA. STORMS HAVE MOVED EAST 
OF THE WARNED AREA HOWEVER REPORTS FROM GAINES COUNTY INDICATE 
FLOODING ON HIGHWAY 385 NORTH OF THE GAINES COUNTY PARK AND ALONG 
HIGHWAY 83 5 MILES WEST OF SEAGRAVES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SEAGRAVES...LOOP AND OTHER RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED 
ROADS. TURN AROUND... DONT DROWN.
&&

LAT...LON 3253 10225 3253 10300 3296 10294 3296 10223

$$
476 
WGUS74 KMAF 150353
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1053 PM CDT SUN JUN 14 2015

TXC165-150400-
/O.EXP.KMAF.FF.W.0037.000000T0000Z-150615T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-
1053 PM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE FOR GAINES 
COUNTY...

AT 1050 PM CDT...THE POTENTIAL FOR ADDITIONAL HEAVY RAIN HAS ENDED 
ACROSS THE WARNED AREA THEREFORE THE FLASH FLOOD WARNING WILL BE 
ALLOWED TO EXPIRE. FLOOD WATERS ARE RECEEDING HOWEVER THERE STILL 
MAY BE SOME WATER OVER ROADWAYS IN LOW WATER CROSSINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF
WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO 
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL. DO NOT DRIVE 
ACROSS FLOODED ROADWAYS.

&&

LAT...LON 3253 10225 3253 10300 3296 10294 3296 10223

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:21 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 14, 6:21 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
621 PM CDT Sun Jun 14 2015

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Short term concerns include potential for TSRA at HOB/PEQ/INK/FST
and have included TEMPO there thru 03Z-04Z to cover current radar
trends of storms slowly advancing e. Otherwise toward 08Z-09Z MVFR
CIGS are expected to develop and have included at all but CNM
until 15Z-16Z. More storms will be possible late Monday PM.

&&

.PREV DISCUSSION... /ISSUED 404 PM CDT Sun Jun 14 2015/

UPDATE...
Sent a quick update for Severe Thunderstorm Watch #300 for
southeast New Mexico and northwest portions of the Permian Basin
through 11pm CDT/10pm MDT tonight.

PREV DISCUSSION... /ISSUED 241 PM CDT Sun Jun 14 2015/

DISCUSSION...

A weak low pressure system will slowly drift east into the plains
with a trailing shortwave rotating around the backside of that low
will cross the region today bringing chances of showers and
thunderstorms for parts of SE New Mexico and the northern Permian
Basin. A lee trough will allow southeast winds to keep good
moisture in place. Instability and deep layer shear is less than
it has been the last couple of days, but mid level rates remain
slightly above 7.0 C/km. This will keep a possibility for at least
some isolated severe storms today with hail, damaging winds and
localized flash flooding. Initiation will be off the higher terrain of
NM and parts of the Upper Trans Pecos with the help of daytime
heating and the approaching shortwave. Additional development
will occur in the Davis Mountains aided similarly by upslope flow
and daytime heating. The Lower Trans Pecos and northern Permian
Basin will be the focus into the evening hours as storms will
potentially grow upscale as they move east. Any potential for severe
weather will likely diminish with the loss of heating, but the
threat for some localized flash flooding will be remain with
Precipitable Water values of 1.25 to 1.50 inches.

A weak front will push through the Texas Panhandle tomorrow afternoon.
Believe it will stay north of the forecast area holding off rain
chances until later in the day.  The trend towards weaker upper
level flow will keep severe chances down heading into the early part
of the week.  A trough axis does remain across the region, which
will be enough to keep some chances of precipitation across West
Texas and SE New Mexico through Tuesday.  Rain chances will decrease
through the end of the week as the upper low moves off to the east
and an upper ridge begins to build in from the west.

A return to the mid to upper 90s for the majority of locations looks
likely as the ridge builds in by next weekend. There are indications
there could be some disturbances that will rotate around the ridge
in northerly flow aloft, but do not have much confidence in
keeping very high precip chances that far out. Will have to keep
an eye on the track of the tropical system in the gulf and the
potential for moisture to reach the area from Hurricane Carlos in
the Eastern Pacific to see how it may effect rain chances for our region.

Arnold

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Jun 14, 1:57 PM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
157 PM CDT SUN JUN 14 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-151900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
157 PM CDT SUN JUN 14 2015 /1257 PM MDT SUN JUN 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THIS
AFTERNOON AND TONIGHT. A FEW STORMS COULD BECOME STRONG TO SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. THE GREATER THREAT WILL BE
LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN LOCALIZED FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH WEDNESDAY. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING BRIEF GUSTY WINDS
SMALL HAIL AND CLOUD TO GROUND LIGHTNING. THE GREATER CONCERN
HOWEVER WILL BE LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 14, 7:21 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
721 PM CDT SUN JUN 14 2015

TXZ081-150045-
BIG BEND AREA-
721 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL BREWSTER COUNTY UNTIL 745 PM CDT...

A THUNDERSTORM WITH UP TO NICKEL SIZED HAIL AND WIND GUSTS AS HIGH
AS 50 MPH WAS LOCATED 4 MILES SOUTHWEST OF PERSIMMON GAP AT 721 PM
CDT...MOVING NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 2986 10324 2973 10294 2953 10316 2963 10335
TIME...MOT...LOC 0021Z 206DEG 13KT 2963 10320

05
Special weather statement, Jun 14, 7:39 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
739 PM CDT SUN JUN 14 2015

NMZ034-TXZ050-059>061-150115-
ECTOR-LOVING-WINKLER-ANDREWS-SOUTHERN LEA COUNTY-
739 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING NORTHEASTERN LOVING...NORTHERN WINKLER...NORTHWESTERN
ECTOR...SOUTHEASTERN LEA AND SOUTHWESTERN ANDREWS COUNTIES UNTIL 815
PM CDT/715 PM MDT/...

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 3 MILES
NORTHEAST OF JAL AT 739 PM CDT/639 PM MDT/...MOVING EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING/1000 PM MDT SUNDAY EVENING/ FOR SOUTHEAST NEW MEXICO
AND WEST TEXAS.

&&

LAT...LON 3241 10296 3239 10264 3190 10280 3201 10342
      3239 10334
TIME...MOT...LOC 0039Z 273DEG 33KT 3215 10316
Special weather statement, Jun 14, 7:45 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
745 PM CDT SUN JUN 14 2015

TXZ058>060-067-074-075-080-081-150115-
LOVING-PECOS-WARD-WINKLER-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-BIG BEND AREA-
745 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PRESIDIO...EAST CENTRAL REEVES...EASTERN LOVING...
NORTHWESTERN BREWSTER...WARD...WESTERN PECOS AND WINKLER COUNTIES
UNTIL 815 PM CDT...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES NORTH OF
KERMIT TO 10 MILES WEST FORT STOCKTON TO 20 MILES SOUTH OF MARFA AT
743 PM CDT...MOVING EAST AT 15 MPH. THE STRONGER STORMS WITHIN
THIS LINE WILL PRODUCE SMALL HAIL AND WIND GUSTS EXCEEDING 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS...SMALL HAIL...HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE. SOME STORMS COULD BECOME SEVERE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3200 10299 3079 10262 2963 10352 2986 10415
      3086 10313 3199 10357
TIME...MOT...LOC 0043Z 222DEG 12KT 3197 10311 3089 10303
          2995 10378

05
Special weather statement, Jun 14, 7:54 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
754 PM CDT SUN JUN 14 2015

TXZ045-150130-
GAINES-
754 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING CENTRAL GAINES COUNTY UNTIL 830 PM CDT...

A LINE OF THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS NEAR 55 MPH
WAS LOCATED FROM 6 MILES WEST OF SEAGRAVES TO 6 MILES SOUTHWEST OF
GAINES COUNTY AIRPORT AT 754 PM CDT...MOVING EAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3253 10239 3253 10284 3296 10274 3296 10230
TIME...MOT...LOC 0054Z 268DEG 21KT 3292 10264 3264 10271
Special weather statement, Jun 14, 8:22 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
822 PM CDT SUN JUN 14 2015

TXZ050-058-060-061-067-068-074-075-080-081-150145-
ECTOR-CRANE-PECOS-WARD-WINKLER-ANDREWS-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-BIG BEND AREA-
822 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL ANDREWS...CENTRAL PECOS...EAST CENTRAL PRESIDIO...EAST
CENTRAL REEVES...EASTERN WARD...EASTERN WINKLER...ECTOR...
NORTHWESTERN BREWSTER AND WESTERN CRANE COUNTIES UNTIL 845 PM CDT...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES SOUTHWEST OF
FRANKEL CITY TO 25 MILES SOUTHWEST OF FORT STOCKTON TO 25 MILES
SOUTH ALPINE AT 821 PM CDT...MOVING EAST AT 15 MPH. WIND GUSTS TO 50
MPH AND SMALL HAIL ARE POSSIBLE IN THE STRONGER STORMS ALONG THIS
LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WIND MAY OCCUR AHEAD OF THE RAIN. DO NOT WAIT FOR THE SOUND OF
THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A
STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3252 10234 3053 10262 2978 10345 2992 10388
      3060 10314 3251 10292
TIME...MOT...LOC 0121Z 269DEG 8KT 3236 10284 3060 10303
          2999 10370

05
Special weather statement, Jun 14, 8:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
830 PM CDT SUN JUN 14 2015

TXZ045-050-150200-
GAINES-ANDREWS-
830 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING EASTERN GAINES AND NORTH CENTRAL ANDREWS COUNTIES UNTIL 900
PM CDT...

A LINE OF THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS NEAR 55
MPH WAS LOCATED FROM 4 MILES NORTHWEST OF LOOP TO 11 MILES SOUTH OF
FAIRVIEW IN GAINES COUNTY AT 830 PM CDT...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3252 10226 3251 10268 3296 10258 3296 10221
TIME...MOT...LOC 0130Z 280DEG 18KT 3294 10248 3255 10257

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:21 PM CDTSpecial Weather StatementMAFBrewster24 min
Jun 14, 7:27 PM CDTSevere Thunderstorm WarningMAFWard, Winkler47 min
Jun 14, 7:39 PM CDTSpecial Weather StatementMAFWinkler36 min
Jun 14, 7:43 PM CDTAreal Flood AdvisoryMAFGaines2 hr
Jun 14, 7:45 PM CDTSpecial Weather StatementMAFPecos, Ward, Winkler30 min
Jun 14, 7:54 PM CDTSpecial Weather StatementMAFGaines36 min
Jun 14, 8:22 PM CDTSpecial Weather StatementMAFAndrews, Ector, Pecos23 min
Jun 14, 8:30 PM CDTSpecial Weather StatementMAFGaines30 min
Jun 14, 8:51 PM CDTSpecial Weather StatementMAFAndrews, Brewster, Crane, Ector, Pecos54 min
Jun 14, 9:19 PM CDTAreal Flood AdvisoryMAFEctor116 min
Jun 14, 9:30 PM CDTAreal Flood AdvisoryMAFAndrews2 hr
Jun 14, 9:49 PM CDTAreal Flood AdvisoryMAFMidland116 min
Jun 15, 12:45 AM CDTAreal Flood AdvisoryMAFCrane, Pecos, Reagan, Terrell, Upton3 hr
Jun 15, 1:41 AM CDTFlash Flood WarningMAFReagan4 hr
Jun 15, 5:32 AM CDTFlash Flood WarningMAFReagan3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.